# SDR CALA2024040500985

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 33,089 hours, 11,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - L1 DOOR EXTERIOR LIGHT INOP RELAMPED REF AMM 33-51-04-960-801. OPC NORMAL.PARTS USED: 767,QTY :1 VERIFIED PROPER OPERATION OF EMERGENCY LIGHTING
